# SDR CA140204007

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE WAS VISABLE AND ODOR OF ELECTRICAL FIRE WAS STRONG.  SMOKE WAS COMING FROM F/O`S FLOOD LIGHT.  THE LIGHT DIRECTLY ABOVE FLOOD KNOB.  WHEN WE TURNED OFF FLOOD LIGHT ON F/O`S LIGHTING PANEL THE SMOKE AND ORDER STOPPED.  F/O FELT HEAT FROM THAT AREA.  VERIFIED BULB TO BE CAUSING ODOR F/O FLOOD LIGHT ON MEL 33-11-14 MM02 AND PLACARD INSTALLED PULLED AND COLLARD U2 C/B.  CLEANED BULB NO DEFECTS FOUND OPS CHECK GOOD REMOVED PLACKARD AND FROM MM02.
